MAUDE Adverse Event Report: ORTHOFIX, LLC FIREBIRD SI FUSION; 11MM X 35MM FIREBIRD SI SCREW, FIREBIRD SI FUSION SYSTEM, STERILE

ORTHOFIX, LLC FIREBIRD SI FUSION; 11MM X 35MM FIREBIRD SI SCREW, FIREBIRD SI FUSION SYSTEM, STERILE
Model Number 18-1035SP
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts have been made to gather additional details with no results.Should new information become available a follow-up report will be submitted.
 
Event or Problem Description
As per the reporter an expired 18-1035sp was implanted in the patient.No further information was received.

Brand Name
FIREBIRD SI FUSION
Common Device Name
11MM X 35MM FIREBIRD SI SCREW, FIREBIRD SI FUSION SYSTEM, STERILE
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key24956899
Report Number2183449-2026-00014
Device Sequence Number13269352
Product Code OUR
UDI-Device Identifier18257200140107
UDI-Public18257200140107
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K183342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Model Number18-1035SP
Device Lot Number013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown